Remote Access St. Petersburg Mathematical Journal

St. Petersburg Mathematical Journal

ISSN 1547-7371(online) ISSN 1061-0022(print)

 
 

 

Lieb-Thirring inequalities on the sphere


Authors: A. Ilyin and A. Laptev
Original publication: Algebra i Analiz, tom 31 (2019), nomer 3.
Journal: St. Petersburg Math. J. 31 (2020), 479-493
MSC (2010): Primary 35P15, 26D10, 35Q30
DOI: https://doi.org/10.1090/spmj/1609
Published electronically: April 30, 2020
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: On the sphere $ \mathbb{S}^2$, the Lieb-Thirring inequalities are proved for orthonormal families of scalar and vector functions both on the whole sphere and on proper domains on $ \mathbb{S}^2$. By way of applications, an explicit estimate is found for the dimension of the attractor of the Navier-Stokes system on a domain on the sphere with Dirichlet nonslip boundary conditions.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in St. Petersburg Mathematical Journal with MSC (2010): 35P15, 26D10, 35Q30

Retrieve articles in all journals with MSC (2010): 35P15, 26D10, 35Q30


Additional Information

A. Ilyin
Affiliation: Keldysh Institute of Applied Mathematics
Email: ilyin@keldysh.ru

A. Laptev
Affiliation: Imperial College London; Institute Mittag–Leffler
Email: a.laptev@imperial.ac.uk

DOI: https://doi.org/10.1090/spmj/1609
Keywords: Lieb--Thirring inequalities, spectral inequalities on the sphere, Navier--Stokes equations, attractors
Received by editor(s): April 29, 2018
Published electronically: April 30, 2020
Additional Notes: A.L. was partially supported by the Russian Science Foundation grant 19-71-30002
Dedicated: Dedicated to the memory of S. G. Mikhlin
Article copyright: © Copyright 2020 American Mathematical Society